# SDR VNAA2017101299908

- Difficulty date: October 12, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 32,890 hours, 32,757 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Part serial: NA
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUNDTHE BS 621 PRESSURE BULKHEAD WEB WITH MULTIPLE CRACK INDICATIONS,  LBL 36.20, WL 95,  1 INCH LONG, 80% FSH,  LBL 18, WL 75, 1 INCH LONG, 80% FSH,  BL 0,  WL 112, 3 INCHES LONG,  60% FSH,  RBL 9.5,  WL 85, ONE INCH LONG, 80% FSH, RBL 9.5, WL 82, 1 INCH LONG, 100% FSH,  RBL 27.5, WL 102, 1 INCH LONG, 60% FSH,  BL 0, WL 128, 8 INCHES LONG, 50% FSH,  AND LBL 18,  WL 130, 2 INCHES LONG, 50% FSH.  REPAIRED THE BULKHEAD IAW  REO 601R-53-61-1240, REVISION D.
